Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Buffalo, NY

April 11, 2017

NWS Buffalo, NY issued this small craft advisory at Apr 11, 2017, 1:47 PM EDT. It took effect at Apr 11, 2017, 10:36 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2017, 1:47 PM EDT (17:47 UTC)
In effect from
Apr 11, 2017, 10:36 PM EDT
Expired
Apr 12, 2017, 4:35 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

190 
WHUS71 KBUF 111747
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
147 PM EDT TUE APR 11 2017

LOZ044-045-120200-
/O.NEW.KBUF.SC.Y.0038.170412T1900Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
147 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 8 AM EDT
THURSDAY.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-120200-
/O.NEW.KBUF.SC.Y.0038.170412T2200Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
147 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 8 AM EDT
THURSDAY.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
874 
WHUS71 KBUF 112120
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
520 PM EDT TUE APR 11 2017

LOZ044-045-120530-
/O.CON.KBUF.SC.Y.0038.170412T1900Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
520 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-120530-
/O.CON.KBUF.SC.Y.0038.170412T2200Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
520 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
903 
WHUS71 KBUF 112354
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
754 PM EDT TUE APR 11 2017

LOZ044-045-120800-
/O.CON.KBUF.SC.Y.0038.170412T1900Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
754 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-120800-
/O.CON.KBUF.SC.Y.0038.170412T2200Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
754 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
743 
WHUS71 KBUF 120236
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1036 PM EDT TUE APR 11 2017

LEZ040-041-121045-
/O.EXB.KBUF.SC.Y.0038.170412T0236Z-170413T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1036 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT WEDNESDAY.

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-121045-
/O.CON.KBUF.SC.Y.0038.170412T1900Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1036 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-121045-
/O.CON.KBUF.SC.Y.0038.170412T2200Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1036 PM EDT TUE APR 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
8 AM EDT THURSDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
419 
WHUS71 KBUF 120835
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT WED APR 12 2017

LEZ040-041-120945-
/O.CAN.KBUF.SC.Y.0038.000000T0000Z-170413T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
435 AM EDT WED APR 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LOZ044-045-120945-
/O.CAN.KBUF.SC.Y.0038.170412T1900Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
435 AM EDT WED APR 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LOZ043-120945-
/O.CAN.KBUF.SC.Y.0038.170412T2200Z-170413T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
435 AM EDT WED APR 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 10:52 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 11, 10:52 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1052 AM EDT Tue Apr 11 2017

.SYNOPSIS...
A cold front will cross the Eastern Great Lakes region this
afternoon and evening, with scattered showers and thunderstorms
ahead of the front. A pool of cold air will remain over the region
tomorrow, with clouds, and some sun...with afternoon temperatures
slightly below normal. Thereafter, high temperatures will slowly
increase through the remainder of the week, with the next chance for
widespread showers coming Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
A broad area of low pressure is located across the Lower Great
Lakes Region late this morning. Radar show a large area of
showers with embedded thunderstorms across Eastern Ohio and far
NW Pennsylvennia. This area is moving northeast into the
Western Southern Tier, with clouds associated with this
spreading out across much of Western New York with partial
sunshine across Central New York and east of Lake Ontario. This
cloud cover may inhibit instability, and lead to a large area
of convectively driven showers with embedded thunderstorms
through early afternoon. There still remains a small potential
for stronger individual storms to develop. The best chance for
this appears to be across the Finger Lakes region will get at
least some sunshine today which will enhance instability. SPC
shows a slight risk for severe storms with the potential for
damaging winds. In terms of mesoscale guidance, it appears the
HRRR has this best handled, with some guidance missing the
current radar trends even at short range.

There may also be a few showers or thunderstorms forming on the
northern flank of the lake breeze boundary, coupled with additional
lift from an expanding Lake Ontario low level cool pool. This
activity will be near the Niagara escarpment eastwards towards metro
Rochester area.

Later today, the cold front will work its way across the region.
While moisture will be depleted some along the front, there will
remain chances for showers across much of WNY, including the metro
Buffalo area as the lake breeze stabilization will be weaker towards
evening. This front will pass across the region from west to east
this evening, with shower activity carried eastward and diminishing
with the loss of daytime heating. There may be some patches of fog
overnight in areas that receive showers and thunderstorms.

We will have one more mild day, with high temperatures climbing well
into the 60s, and possibly reaching 70F across the Genesee Valley.
Tonight under cold air advection lows will return to the lower to
mid 40s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Mid level subsidence and drying will overspread the area Wednesday
as the cold front pushes off the east coast, while high pressure
builds into the Ohio Valley. A mid level trough will swing through
northern New York, and may combine with some wrap around moisture to
produce more cloud cover across the North Country during the
afternoon and evening. Cannot completely rule out a shower during
this time. Cold air advection will ensure a much cooler day with
highs only in the lower 50s on the lake plains and mid to upper 40s
on the hills.

The ridge of high pressure over the Ohio Valley will build into the
Lower Great Lakes Wednesday night and provide dry weather and at
least partial clearing. The cool airmass and clearing will allow
overnight temperatures to drop into the 30s.

A shortwave crossing the region on Thursday will bring a chance for
showers. Any rainfall on Thursday will be limited with low level dry
air in place. High pressure then noses into the region from the
north Thursday night as a warm front becomes established just to the
south of western New York. Temperatures will remain fairly close to
normal, with highs in the lower half of the 50s on Thursday and lows
in the 30s Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
High pressure will build into the eastern Great Lakes and Northeast
Friday and Friday night with return to dry weather, and likely a
good amount of sunshine Friday. The airmass will slowly warm day to
day with highs creeping back to a little above normal by Friday,
with upper 50s in Western NY and lower to mid 50s North Country.

A more significant system will approach the region Saturday with a
good chance of showers next weekend. Even so, it probably will not
be a washout with periods of dry weather between the showers. The
region should be in a southerly flow ahead of the system with above
normal temperatures. Highs should average in the lower 60s over the
weekend.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
For the 15Z TAFS, mainly VFR flight conditions are found, and
these conditions will be prevalent through the TAF cycle. The
steadiest showers (with embedded thunderstorms possible) will
spread into JHW through early afternoon. Elsewhere, a period of
showers is possible but these should be relatively short-lived
with continued VFR conditions.

Much of this shower activity will remain VFR, though CIGs may
dip to MVFR as the lower atmosphere saturates, with greatest
chances across the So. Tier, and east of Lake Ontario. There may
even be some patches of IFR flight conditions across the So.
Tier tonight, in areas that receive showers and thunderstorms
during the day.

This activity will end from west to east during the evening hours,
with a return back to mainly VFR flight conditions for the
remainder of the night. Some areas of MVFR CIGS may linger
across both the Southern Tier, and east of Lake Ontario.

Outlook...

Wednesday...VFR.
Thursday...Mainly VFR with a chance of showers.
Friday...VFR.
Saturday and Sunday...VFR/MVFR with showers and thunderstorms
likely.

&&

.MARINE...
A weak cold front will cross the Lower Great Lakes this afternoon
and evening. A weak flow will leave the Eastern Great Lakes below
small craft thresholds through tonight.

Cold air advection through the day Wednesday will bring an increase
in both winds and wave heights, with waves possibly nearing 4 foot
on the eastern waters of Lake Ontario Wednesday night. Through
Wednesday and Wednesday night winds from the west will average
between 10 to around 15 knots.

&&

.HYDROLOGY...
Flooding continues along the Seneca River and in Cross Lake in
Cayuga County. Water levels are slowly falling on the Seneca
River at the Port Byron gauge, but since this is a very slow
responding river, high flows will likely continue through mid
week. Water flows in the Seneca River are highly complex and
difficult to forecast given the numerous inflows from the Finger
Lakes and extensive control structures along the Erie Canal.

Water levels will continue to run very high along the Oswego River
over the next few days. It appears levels will remain just below 11
feet, which is the level where minor flooding begins along portions
of the river, including the riverwalk in the City of Oswego. Flows
on the Oswego River are also highly complex and difficult to
forecast given the numerous inflows from the Finger Lakes, Oneida
Lake, and extensive control structures along the Erie Canal.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...TMA
LONG TERM...CHURCH
AVIATION...APFFEL/THOMAS
MARINE...APFFEL/THOMAS
HYDROLOGY...TMA
Hazardous weather outlook, Apr 11, 10:38 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1038 AM EDT Tue Apr 11 2017

NYZ001-002-010-121445-
Niagara-Orleans-Northern Erie-
1038 AM EDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>008-011>014-019>021-085-121445-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
1038 AM EDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

A cold front will cross the region today, producing showers and
a few scattered thunderstorms. A few of these thunderstorms may
bring isolated strong, gusty winds this afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-121445-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
1038 AM EDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

HITCHCOCK

In the hours before

Local storm report, Apr 11, 11:25 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1125 AM EDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            2 NNE WEEDSPORT         43.07N  76.55W
04/08/2017                   CAYUGA             NY   EMERGENCY MNGR

            SENECA RIVER FLOODING IMPACTED A CAMPGROUND AND
            COMMERCIAL PROPERTY NEAR THE ROUTE 34 BRIDGE.

&&

EVENT NUMBER BUF1701027

APFFEL

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.